Differential and Integral Equations

Asymptotic behavior of solutions of reaction-diffusion systems of Lotka-Volterra type

Ky{\=u}ya Masuda and Katsuo Takahashi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 7, Number 3-4 (1994), 1041-1053.

Dates
First available in Project Euclid: 3 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370267719

Mathematical Reviews number (MathSciNet)
MR1270117

Zentralblatt MATH identifier
0816.35056

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 35B40: Asymptotic behavior of solutions 92D25: Population dynamics (general)

Citation

Masuda, Ky{\=u}ya; Takahashi, Katsuo. Asymptotic behavior of solutions of reaction-diffusion systems of Lotka-Volterra type. Differential Integral Equations 7 (1994), no. 3-4, 1041--1053. https://projecteuclid.org/euclid.die/1370267719


Export citation